# SDR GTIA2025091139071

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 29,690 hours, 13,171 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER START OF DESCENT FA'S REPORTED SMELL OF ROTTEN EGGS IN AFT CABIN W/ PACK 2 OFF. DESCRIPTION OF ODOR/FUMES: TEMPORARY, BODY ODOR/BIOHAZRD SMELL. APPARENT CABIN SOURCE: UNKNOWN. MID CABIN AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-C/W TSM 05-50-00-810-831-A FOUND ENG #2 AS THE SOURCE PER DECISION TABLE. PERFORMED SUBSTACK 05-50-00-810-085-B TYPE 3. PERFORMED INSPECTION PROCEDURE ON TSM 71-00-00-810-801. NO LEAKS OR DEFECTS NOTED. PERF, LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802. NO ODOR NOTED. A/C GOOD FOR COUNTINUED SERVICE.
